Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mega_starr

Member
  • Total Reviews

    0
  • Content Count

    20
  • Joined

  • Last visited

Community Reputation

0 Neutral

About mega_starr

  • Rank
    New Member

Profile Information

  • Gender
    Female
  • Location
    USA

Recent Profile Visitors

1445 profile views
  1. I've always had acne breakouts, but nothing as bad as what happened to me this time last year. I don't know if my hormones went out of whack or what, but I started breaking out not only on my chin and cheeks with painful red inflammatory acne, I also started breaking out on my chest and back. Never in my life had I had body acne, and for someone like me who loves to wear tank tops, this was devastating. I went to the dermatologist in October, and while she wanted me to start Accutane then, I w
  2. so is it the eyelid that is sore? because eyelid inflammation is a side effect of accutane. it could also be a stye. i got them during my accutane treatment, & even have it on my right eye right now, & i have been off accutane for a good month almost. but it should go away within a few days. if it persists beyond a week i would get it checked out by a doctor.
  3. pretty typical. chapped lips, dry face, dry skin, dry eyes slightly achy joints (however i workout consistently too), tired, cloudy brain feelings---the typical side effects. i feel like my skin is more red--like, after i workout or something, i get red a lot easier than i used to. i'm thinking that's the accutane.

    1. hmm, well i was on accutane of 7 months (JUST took my last pills this past monday) & only got a cold once. it was a gnarly sore throat, but no antibiotics were needed. & this was with going to college & going out a lot on weekends. so i don't think my immune system wasn't really affected. probably varies from individual to individual.
    2. Wow your accutane dose is extremely high..how have the side effects been?

      1. i was discouraged by the start of the 5th month too. it wasn't until i finished my 6th month that I noticed results--i am into my 7th, and haven't broken out in like 2 weeks. So don't give up hope. it may literally take until the end of the 6th month to see results.
      2. I broke out pretty badly the first 4 or 5 months on Accutane. I was quite discouraged as well. But now, after completing 6 months & entering my 7th month just as a "security" type thing, I haven't broken out in a good week+, and I am PMSing this week---I always used to break out. I have concluded that the accutane is FINALLY working, & it basically took the entire 6 months, 3 of which were at maximum dosage. So don't give up, because it's weird---one day you will stop breaking out, &
      3. I started at 40 mg a day in my first month, & for the past 3 months (currently on 7th & last month) i've been on 160 mg a day. i'm 5'5" 130 lb female, btw. so yeah, 40 mg is not really that much, at least in the situation i've been in.
      4. umm, i have been on this drug for ALMOST 5 full months, and this month i've been upped to 160 mg a day of sotret...i weight 128 lbs, & am a 21 yr old female. my side effects are just dryness, lethargy, & that's it. I don't even have joint pain, & i work out 3-4 times a week fairly intensely. I also don't take any supplements, just eat food when i take the pills. plus, i am able to be in the sun, so long as i put a little spf on. i was freaked out about high dosages as well, but i fee
      5. wow, well, i am taking 160 mg a day; aka, 2 40 mg pills in morning, 2 40 mg pills in evening. This is my 5th month, only one more to go to get to 6.
      6. I have the same problem. The inside of my nose is SOO dry and it hurts. I found that going into my gyms sauna/steamroom for about 10 minutes a day pretty much takes away not only from the dry, crusty "inside" nose, but also flaky facial skin. When I stopped doing it this past week, both my dry nose & skin came back. If you have access to a sauna/steamroom, I highly recommend using it.
      7. i've had styes---twice. this was unusual as i rarely get them. eyelid swelling is a side-effect of accutane. probably exacerbated by the fact that i wear contacts. my eyes are more red than usual too, which is rather annoying, but what can ya do?
      8. i've been on accutane for 2 1/2 months (& on a fairly high dose considering my body size), & actually laid out in the sun today for quite a while to study (70 degrees, no wind, no clouds is hard to resist). I want to test my skin out slowly, and found that I did not burn. Obviously, this might change once it reaches 90 degrees & so on, but I was able to tan as normal. I do not have freckles or really pale skin though as some of my summer 08 tan has stuck around, but for my skin I did
      9. yes, the one thing I dislike about working out is how red my face gets. I've been the type that usually gets a red face when I work out anyway, but it's worse now that my face is so dry and flaky, and it gets red sooo easily! but, i'd rather it be red and clearing than red and covered in acne!
      10. In my first month the only side effects that I had was slightly drier skin, much less oily. I was on 40 mg. Then in my second month I started experiencing much drier skin, fatigue, and really dry nose. Now I am on 80 mg and 120 mg depending on the day of the week, & my nose is super and sore, and my face is flaky in certain areas and really dry. I think it depends on the dosage you are receiving. This third month is the one that I'm seeing and feeling the side effects the most.
      ×